# SDR CALA9801112

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED AT STA 937, LONGERON 20L.  THE CORRODED AREA WAS CUT OUT, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5330-02673.
